# SDR ERAA96213

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BO105S
- System (JASC): 6710 · Main Rotor Control
- Part: Control Rod Assy
- Part number: 10531821
- Condition: Scored
- Location: Pitch Link
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW PITCH LINK ASSY THAT HAS SCORING ON SHAFT.
